MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703320015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : device not available for return.
 
Event or Problem Description
It was reported that during a procedure the t-loop electrode burnt out.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure the t-loop electrode burnt out.This is event #3 of 3.

Brand Name
LOOP T-BAR ELECTRODE W20 D15
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18152862
Report Number0001811755-2023-00233
Device Sequence Number15069836
Product Code GEI
UDI-Device Identifier37613327297899
UDI-Public37613327297899
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703320015
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown